# SDR AALA202406241058

- Difficulty date: June 22, 2024
- Submitted: June 24, 2024
- Operation: Air carrier
- Aircraft: N662AW
- Make and model: Airbus A320-232
- Aircraft serial: 1274
- Aircraft time: 77,427 hours, 31,955 cycles
- System (JASC): 3350 · Emergency Lighting
- Part: Lamp
- Part number: UNKNOWN
- Condition: No Test
- Location: Emergency Light
- Stage of operation: IN
- How discovered: C
- Nature of condition: L
- Precautionary procedure: K

## Discrepancy

AIRCRAFT WAS IN BASE MAINTENANCE: CHECK EMERGENCY EXIT DOOR LIGHT LEFT-HAND SIDE NEED RELLAMPED IN PASSENGER CABIN. INSTALLED EMERGENCY EXIT DOOR LIGHT PER AMM  33-51-16-400-001.
